# SDR F3LA98035

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, 1 INCH CRACK IN WEB AT BS 847, RBL 29.  MAINTENANCE REMOVED WEB.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-1, 51-40-2 AND 51-40-08.  (M)
